Fuzzy GE-filters of GE-algebras
Publish place: The Journal of Algebra and Related Topics، Vol: 12، Issue: 2
Publish Year: 1404
Type: Journal paper
Language: English
View: 65
This Paper With 15 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JART-12-2_001
Index date: 25 January 2025
Fuzzy GE-filters of GE-algebras abstract
In this paper, notions of ∈t-set and Qt-set of a fuzzy set f in aGE-algebra X are introduced and defined fuzzy GE-algebra in terms of ∈t-set. We provided conditions for the ∈t-set and Qt-set of a fuzzy set f to be GE-subalgebras of X. We provided conditions for a fuzzy set in a GE-algebra to be a fuzzy GE-algebra. The concept of fuzzy GE-filter of a GE-algebra is introduced and investigated its properties. We explored the conditions under which the ∈t-set and Qt-set can be GE-filters. Some characterizations of fuzzy GE-filters of GE-algebras are given.
Fuzzy GE-filters of GE-algebras Keywords:
Fuzzy GE-filters of GE-algebras authors
R. Bandaru
Department of Mathematics, School of Advanced Sciences, VIT-AP University, Amaravati-۵۲۲۲۳۷, Andhra Pradesh, India
T. G. Alemayehu
Department of Mathematics, Debre Berhan University, Debre Berhan, Ethiopia
Y. B. Jun
Department of Mathematics Education Gyeongsang National University Jinju ۵۲۸۲۸, Korea